Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 2, Pages 161-178
http://dx.doi.org/10.1155/S1048953394000171

A finite capacity queue with Markovian arrivals and two servers with group services

1GMI Engineering & Management Institute, Department of Science and Mathematics, Flint 48504-4898, MI, USA
2University of Manitoba, Department of Mechanical and Industrial Engineering, Winnipeg R3T 2N2, Canada

Received 1 February 1994; Revised 1 May 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Chakravarthy and Attahiru Sule Alfa, “A finite capacity queue with Markovian arrivals and two servers with group services,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 2, pp. 161-178, 1994. https://doi.org/10.1155/S1048953394000171.